Alert archive / Massachusetts / Special Weather Statements in 2020
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 24, 2020, 4:11 PM EDT for Franklin County, Massachusetts. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2020, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 24, 2020, 5:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Boston/Norton, MA
County Franklin County, MA
The radar
The Boston radar (KBOX), 123 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
720 WWUS81 KBOX 242011 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 411 PM EDT Mon Aug 24 2020 MAZ003-004-010-242100- Eastern Franklin MA-Northern Worcester MA-Eastern Hampshire MA- 411 PM EDT Mon Aug 24 2020 ...STRONG THUNDERSTORM OVER EASTERN FRANKLIN COUNTY... At 409 PM EDT, Doppler radar was tracking a strong thunderstorm over Leverett, or 8 miles north of Amherst. This storm was nearly stationary. Penny size hail and winds in excess of 40 mph will accompany this storm. Torrential rainfall is also occurring with the storm. Locations impacted include... Amherst, Deerfield, Belchertown, Montague, Sunderland, Leverett, Shutesbury, Pelham, Petersham, New Salem and Wendell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4248 7259 4258 7248 4250 7222 4233 7239 TIME...MOT...LOC 2009Z 312DEG 3KT 4248 7247 $$ Chai
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 24, 2:08 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 24, 2:08 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 208 PM EDT Mon Aug 24 2020 .SYNOPSIS... Warm and humid conditions to continue through Tuesday. Scattered thunderstorms are expected to develop again today, a few of which may become strong to severe. Thunderstorms may be more numerous on Tuesday ahead of a strong cold front, and those may also become strong to severe. Dry, autumn feel across southern New England on Wednesday. Unsettled pattern returns late in the week and heading into the weekend with temperatures trending upward. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 2 PM Update... * Scattered strong-severe thunderstorms into early evening especially near and south of the MA Turnpike Scattered strong to severe thunderstorms were beginning to develop across southern New England. SPC Meso-Analysis is indicating over 3000 J/KG of Cape across southern New England. This partially a result of modest mid level lapse rates on the order of 6 C/KM and even a bit higher. Despite marginal effective shear of 25 knots, the amount of instability will be enough to trigger scattered strong to severe thunderstorms into early this evening. The main threat will be localized damaging wind gusts given DCape values on the order of 1000 J/KG. However, given modest mid level lapse rates and a lot of instability the risk exists for isolated reports of large hail. While the threat for scattered strong to severe thunderstorms exists across the entire region, areas near and south of the MA Turnpike have the highest risk. This is where the best instability/forcing are aligned. Lastly, slow moving storms will be capable of producing heavy rain and localized urban street flooding. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Tonight: Any leftover storms should be weakening and/or moving offshore early tonight. Should see improving conditions as we move into the midnight/early-overnight hrs. While generally clear for the interior, will again see development of patchy fog and/or low stratus overnight towards the South Coast and the Cape. Lows in the 60s. Tuesday: ** Strong to severe thunderstorms capable of gusty winds and hail possible Tuesday ** While there are some uncertainties and limiting factors, Tuesday still continues to look quite active. The very warm and humid conditions presently across Southern New England will continue to exist ahead of a powerful cold front and related strong mid/upper level trough to support a risk for strong to severe thunderstorms. SPC has maintained 15%/Slight Risk severe probabilities for Tuesday, these probabilities maintained from the earlier Day-3 and Day-4 outlooks. On the cold front itself, guidance continues to vary on exact timing of the frontal passage thru Southern New England. This will need some refining, but at the moment we could be looking at a late- morning to mid-afternoon frontal passage. Given the strength of the flow aloft, the front should be hauling fairly quickly through our area and that may limit how much we can destabilize before the front arrives. Still, storms which form are expected to get a boost from strong forcing tied to the digging shortwave trough. With effective- layer wind shear values around 40-45 kt and most-unstable CAPE values conservatively around 1500-2000 J/kg, this is an environment that supports severe weather in the form of gusty/damaging winds and hail. While straight hodographs and shear values support organized multicells and splitting-supercell types, the strength of the front may make it difficult for storms to stay cellular long enough with a favored linear mode. Though guidance varies on placement of frontal storms, consistency in SPC's convective forecasts and the instability/shear and forcing make a compelling argument to include gusty winds and small hail in the forecast. Stay tuned! Will again see temperatures rise into the mid to upper 80s on Tuesday, only slightly cooler than prior days. Will also have westerly breezes pre-frontal, with a sharp wind shift to northwest arriving late in the day. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Highlights * Will feel like autumn on Wednesday as a Canadian high nudges into the region. * Appears unsettled late in the week and heading into the weekend. May see drier weather return by Sunday. Tuesday night through Wednesday night... Upper trough slides offshore Tuesday night into early Wednesday, while a ridge builds from Manitoba into northern Ontario. The ridge will keep building into northern Ontario through Wednesday. At the surface a cold front will be offshore. Behind the front, a Canadian high will nudge into the region from Ontario/James Bay. Any leftover showers and thunderstorms will be winding down with the front offshore. Skies will clear fairly quickly Tuesday evening into early Wednesday, so could have strong radiational cooling across the region with plummeting dew points. Have nudged low temperatures toward the 25th percentile of guidance. Have kept from going cooler as winds may stay up due to the tight pressure gradient across the region from the departing front and high nudging in. Lows falling into the upper 40s across far northwest MA and in the 50s elsewhere. Will remain breezy across southern New England on Wednesday with the tightened pressure gradient in place. Will be a big change from the past couple of days with an autumn like feel and very comfortable with dew points in the 40s to low 50s. Aloft will see 4 to 8 degree Celsius cold air advection. This results in high temperatures in the lower to middle 70s across the region. There may perhaps be a few upper 70 degree readings across the CT River Valley being aided by W/WNW downsloping at 925 hPa. Wednesday night through Sunday... Confidence in the forecast significantly diminishes during this timeframe. The majority of Wednesday night into Thursday morning will be dry, but there are hints that a decaying thunderstorm complex slides southeastward into southern New England or the Mid Atlantic for Thursday from the central Great Lakes. Given that this is 48+ hours out and outside the window of CAMs (this complex would have origins in the Upper Mississippi River Valley), have kept a blended model approach. This keeps southern New England under slight chance to chances of precipitation. Will need to see how things evolve upstream in future updates, but there is a few hundred J/kg of MUCAPE in place along with 45-50+ kts of 0-6 km shear. Do expect temperatures and dew points to rise as flow becomes more W to WSW aloft. Will be slightly warmer with readings in the mid to upper 70s. Should still be comfortable with dew points in the 50s, though southern portions of the region may creep into the lower 60s. Lots of spread amongst guidance from Thursday through Saturday as the remnants of Laura get pulled into the upper flow late in the week. This may interact with a trough digging into the Great Lakes, but there are timing and amplitude differences in the strength of the trough. As stated earlier, appears that it will remain unsettled with rain chances Friday and Saturday. May see a ridge build into Ontario on Sunday and provide drier weather. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 18Z Update... This Afternoon...Moderate confidence. Scattered SHRA/TSRA will continue into early this evening with areal coverage the greatest near and south of the MA Turnpike. So while VFR conditions dominate, localized pockets of IFR-LIFR conditions possible in any strong thunderstorms. Localized strong wind gusts possible too. Low clouds/fog should mainly be confined to ACK and parts of the Cape. Tonight...Moderate confidence. Scattered SHRA/TSRA should be winding down towards 00z, but can not rule out a bit of activity lingering an hour or two longer. Otherwise, VFR much of the evening but patchy ground fog may develop late in the typically prone locations. Low clouds should be confined to ACK and perhaps near the south coast and Cape Cod. Light SW winds. Tuesday...Moderate confidence. Patchy ground fog should burnoff by mid morning, yielding mainly VFR conditions. The main concern will be Tuesday afternoon and evening with the potential for a few strong thunderstorms. Some uncertainty on areal coverage, but a few may result in strong wind gusts. Tuesday night...High confidence. Any left over convection should wind down early in the evening. Otherwise, VFR with NW winds of 5 to 15 knots with some 20 to 25 knot gusts expected across portions of the coastal plain. KBOS Terminal...Moderate confidence in TAF. Main concern is the threat for scattered thunderstorms in the vicinity of the terminal until about 00z. KBDL Terminal...Moderate confidence in TAF. Main concern is the threat for scattered thunderstorms in the vicinity of the terminal until about 00z. Outlook /Tuesday Night through Friday/... Wednesday: VFR. Breezy. Wednesday Night: Mainly VFR, with local MVFR possible. Thursday: Mainly MVFR, with areas VFR possible. Breezy. Chance SHRA, slight chance TSRA. Thursday Night: Mainly VFR, with areas MVFR possible. Slight chance SHRA, slight chance TSRA. Friday: Mainly MVFR, with areas VFR possible. Chance SHRA. && .MARINE... 730 AM Update... Fog and stratus will linger across the ocean waters through today and into tonight. Some locations may see the fog/stratus burn off, but think overall most areas will remain socked in per high res guidance. Previous discussion... Winds and seas on the waters to be below small craft advisory thresholds. Gusts under 20 kt today from the SW with seas under 3'. On Tuesday, strengthening low-level winds ahead of a strong cold front could support borderline SCA gusts on the southern waters with seas in the 3 to 4' range. Areas of fog to dissipate over the waters early this morning, though another round of fog/stratus is anticipated again tonight. Fog may be locally dense at times. Thunderstorms, some strong, may threaten the waters today but a better potential is on Tuesday. Looking ahead, we may need to consider marine headlines into Wednesday due to strong NW winds behind the cold front. Outlook /Tuesday Night through Friday/... Tuesday Night: Winds less than 25 kt. Seas up to 5 ft. Wednesday through Wednesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, slight chance of thunderstorms. Thursday Night: Winds less than 25 kt. Chance of rain showers, slight chance of thunderstorms. Friday: Winds less than 25 kt. Chance of rain showers. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...BL/Loconto NEAR TERM...Frank SHORT TERM...Loconto LONG TERM...BL AVIATION...Frank/BL MARINE...BL/Loconto
Hazardous weather outlook, Aug 24, 4:22 AM EDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 422 AM EDT Mon Aug 24 2020 CTZ002>004-MAZ002>016-026-RIZ001-002-008-250830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Block Island RI- 423 AM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-250830- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 AM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017>024-RIZ003>007-250830- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI- 423 AM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 24, 3:22 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 322 PM EDT Mon Aug 24 2020 MAZ003-010-242015- Eastern Franklin MA-Eastern Hampshire MA- 322 PM EDT Mon Aug 24 2020 ...STRONG THUNDERSTORM CONTINUING OVER EASTERN FRANKLIN AND HAMPSHIRE COUNTY... At 321 PM EDT, Doppler radar was tracking a strong thunderstorm over Sunderland, or near Amherst. This storm was nearly stationary. Penny size hail and winds in excess of 40 mph will accompany this storm. Torrential rainfall is occurring with this slow-moving storm. Locations impacted include... Amherst, Deerfield, Belchertown, Montague, Hadley, Sunderland, Hatfield, Leverett, Shutesbury, Whately, Pelham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4243 7265 4253 7256 4247 7230 4229 7244 TIME...MOT...LOC 1921Z 301DEG 3KT 4244 7253 Chai
Local storm report, Aug 24, 3:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
330 PM EDT MON AUG 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG REHOBOTH 41.83N 71.27W
08/24/2020 BRISTOL MA AMATEUR RADIO
LARGE TREE FALLING ON WIRES ON OAK STREET.
0235 PM TSTM WND DMG REHOBOTH 41.83N 71.27W
08/24/2020 BRISTOL MA AMATEUR RADIO
UTILITY POLE SNAPPED WITH A TREE DOWN ON THE WIRES ON
TREMONT ST.
0250 PM TSTM WND DMG NORTHFIELD 42.71N 72.44W
08/24/2020 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON MAIN ST. (ROUTE 63).
0305 PM TSTM WND DMG NORTHFIELD 42.71N 72.44W
08/24/2020 FRANKLIN MA AMATEUR RADIO
MULTIPLE TREES DOWN ON WEST ROAD.
&&
EVENT NUMBER BOX2002006 BOX2002007 BOX2002008 BOX2002009
WSSpecial weather statement, Aug 24, 3:30 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
330 PM EDT Mon Aug 24 2020
MAZ017-018-020-RIZ005-007-242015-
Southern Bristol MA-Northern Bristol MA-Western Plymouth MA-
Bristol RI-Newport RI-
330 PM EDT Mon Aug 24 2020
...STRONG THUNDERSTORM OVER PARTS OF SOUTHERN RHODE ISLAND AND
MASSACHUSETTS...
At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warren, or near Bristol, moving east at 10 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm. Torrential rainfall is also occurring with this slow-moving
storm.
Locations impacted include...
Fall River, Dartmouth, Bristol, Somerset, Portsmouth, Barrington,
Swansea, Tiverton, Westport, Seekonk, Rehoboth, Warren, Lakeville,
Freetown, Dighton and Berkley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4164 7124 4165 7122 4164 7121 4171 7116
4172 7120 4171 7121 4173 7122 4170 7124
4172 7126 4168 7123 4164 7126 4168 7128
4165 7130 4171 7129 4172 7133 4180 7132
4179 7109 4181 7099 4159 7102
TIME...MOT...LOC 1928Z 270DEG 7KT 4171 7123
ChaiSpecial weather statement, Aug 24, 3:37 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 337 PM EDT Mon Aug 24 2020 MAZ003-004-010-011-242015- Eastern Hampden MA-Eastern Franklin MA-Northern Worcester MA- Eastern Hampshire MA- 337 PM EDT Mon Aug 24 2020 ...STRONG THUNDERSTORM OVER EASTERN HAMPSHIRE COUNTY... At 336 PM EDT, Doppler radar was tracking a strong thunderstorm over Hadley, or over Amherst, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will accompany this storm. Torrential rainfall is also occurring with this storm. Locations impacted include... Amherst, Northampton, Ludlow, South Hadley, Belchertown, Palmer, Ware, Granby, Hadley, Sunderland, Hatfield, Hardwick, Leverett, Shutesbury, Whately, Pelham, Petersham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4231 7266 4245 7259 4239 7223 4216 7236 TIME...MOT...LOC 1936Z 290DEG 9KT 4235 7255 Chai
Special weather statement, Aug 24, 3:41 PM EDT, 30 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 341 PM EDT Mon Aug 24 2020 MAZ003-004-242045- Eastern Franklin MA-Northern Worcester MA- 341 PM EDT Mon Aug 24 2020 ...STRONG THUNDERSTORM MOVING INTO NORTHERN WORCESTER COUNTY... At 341 PM EDT, Doppler radar was tracking a strong thunderstorm near Athol, or near Orange, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Leominster, Fitchburg, Orange, Gardner, Athol, Winchendon, Lunenburg, Templeton, Rutland, Westminster, Ashburnham, Barre, Hubbardston, Princeton, Phillipston, Royalston, Petersham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4255 7230 4271 7220 4259 7175 4237 7199 TIME...MOT...LOC 1941Z 301DEG 15KT 4261 7217 BW
Special weather statement, Aug 24, 4:11 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 411 PM EDT Mon Aug 24 2020 MAZ003-004-010-242100- Eastern Franklin MA-Northern Worcester MA-Eastern Hampshire MA- 411 PM EDT Mon Aug 24 2020 ...STRONG THUNDERSTORM OVER EASTERN FRANKLIN COUNTY... At 409 PM EDT, Doppler radar was tracking a strong thunderstorm over Leverett, or 8 miles north of Amherst. This storm was nearly stationary. Penny size hail and winds in excess of 40 mph will accompany this storm. Torrential rainfall is also occurring with the storm. Locations impacted include... Amherst, Deerfield, Belchertown, Montague, Sunderland, Leverett, Shutesbury, Pelham, Petersham, New Salem and Wendell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4248 7259 4258 7248 4250 7222 4233 7239 TIME...MOT...LOC 2009Z 312DEG 3KT 4248 7247 Chai
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:01 PM EDT | Special Weather Statement | BOX | Hampden | 44 min |
| Aug 23, 9:10 PM EDT | Special Weather Statement | BOX | Worcester | 65 min |
| Aug 23, 9:12 PM EDT | Areal Flood Warning | BOX | Hampden, Hampshire, Worcester | 2 hr |
| Aug 23, 9:35 PM EDT | Special Weather Statement | BOX | Worcester | 40 min |
| Aug 23, 10:24 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Aug 24, 1:23 PM EDT | Special Weather Statement | BOX | Bristol | 52 min |
| Aug 24, 1:43 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Plymouth | 62 min |
| Aug 24, 2:06 PM EDT | Special Weather Statement | BOX | Hampden | 39 min |
| Aug 24, 2:42 PM EDT | Flash Flood Warning | BOX | Bristol | 2 hr |
| Aug 24, 2:43 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 62 min |
| Aug 24, 2:48 PM EDT | Special Weather Statement | BOX | Hampshire | 42 min |
| Aug 24, 2:56 PM EDT | Special Weather Statement | BOX | Middlesex | 64 min |
| Aug 24, 3:10 PM EDT | Special Weather Statement | BOX | Bristol | 50 min |
| Aug 24, 3:22 PM EDT | Special Weather Statement | BOX | Hampshire | 53 min |
| Aug 24, 3:30 PM EDT | Special Weather Statement | BOX | Bristol | 45 min |
| Aug 24, 3:31 PM EDT | Small Craft Advisory | BOX | 49 hr | |
| Aug 24, 3:37 PM EDT | Special Weather Statement | BOX | Hampshire | 38 min |
| Aug 24, 3:41 PM EDT | Special Weather Statement | BOX | Worcester | 64 min |
| Aug 24, 6:24 PM EDT | Special Weather Statement | BOX | Hampshire | 51 min |
| Aug 24, 6:26 PM EDT | Special Weather Statement | BOX | Franklin | 49 min |
| Aug 23, 8:14 PM EDT | Special Weather Statement | BOX | Providence | 46 min |
| Aug 24, 2:27 PM EDT | Special Weather Statement | BOX | Kent | 48 min |
| Aug 24, 1:06 PM EDT | Special Weather Statement | BOX | 54 min | |
| Aug 24, 1:53 PM EDT | Special Weather Statement | BOX | 37 min | |
| Aug 24, 2:00 PM EDT | Special Weather Statement | BOX | 45 min | |
| Aug 24, 2:33 PM EDT | Special Weather Statement | BOX | 42 min | |
| Aug 24, 4:27 PM EDT | Special Weather Statement | BOX | 48 min | |
| Aug 24, 4:49 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 24 min |
Nearby
Special Weather Statements in Massachusetts, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.